Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 54, Issue 5(329)  


Unitary reflection groups associated with singularities of functions with cyclic symmetry
V. V. Goryunov
3
Partial geometries and their extensions
A. A. Makhnev
25
The polynomial property of self-adjoint elliptic boundary-value problems and an algebraic description of their attributes
S. A. Nazarov
77
Aleksandr Danilovich Aleksandrov (obituary)
Yu. F. Borisov, V. A. Zalgaller, S. S. Kutateladze, O. A. Ladyzhenskaya, S. P. Novikov, A. V. Pogorelov, Yu. V. Prokhorov, Yu. G. Reshetnyak
143

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Levels of quasiperiodic functions on a plane, and Hamiltonian systems
S. P. Novikov
147
Cohomology with local coefficients of certain nilmanifolds
L. A. Alaniya
149
On explicitly given saddle surfaces in a spherical space
A. A. Borisenko
151
Invariants for Hamiltonians and kinetic equations
V. V. Vedenyapin, S. A. Amosov, L. Toscano
153
A full invariant for Morse–Smale diffeomorphisms on non-orientable surfaces
I. Yu. Vlasenko
155
The variety of associative rings is not a Specht variety
A. V. Grishin
157
An example of the rate of growth for a random walk on a group
A. G. Dyubina
159
High-mode parametric resonance in the problem of increasing stability by vibrations of elastic systems
Yu. S. Kolesov, A. A. Kochurin
161
Non-Archimedean polyhedral decompositions of ultrauniform spaces
S. V. Lyudkovskii
163
The volume of the Newton polytope of a discriminant
S. Yu. Orevkov
165
Infinite periodic factor groups of hyperbolic products
A. E. Pankratiev
167
Combinatorial formulae for the $\chi_y$-genus of a multioriented quasitoric manifold
T. E. Panov
169
Further properties of the categories $P_d$ and $S_d$
Yu. M. Polyakova
171
Formulae for regularised traces
S. V. Sidorenko
173
Perturbation of the spectrum and wave operators in linear transport theory
S. A. Stepin
175
Modules over hereditary and semichain rings
A. A. Tuganbaev
177
No-arbitrage conditions in discrete financial models
M. A. Urusov
179
Robustness of dissipative systems and relative robustness and non-robustness of systems with variable dissipation
M. V. Shamolin
181
Rigidity of a quadrillage of the pretzel
M. I. Shtogrin
183
Meetings of the Moscow Mathematical Society
185

Mathematical Events
Yurii Grigor'evich Reshetnyak (on his 70th birthday)
A. D. Aleksandrov, S. S. Kutateladze, S. P. Novikov
191
Victor Borisovich Lidskii (on his 75th birthday)
M. S. Agranovich, V. I. Arnol'd, D. G. Vasil'ev, M. I. Vishik, I. M. Gel'fand, A. G. Kostyuchenko, L. D. Kudryavtsev
197
Alexandr Andreevich Samarskii (on his 80th birthday)
S. V. Emel'yanov, V. A. Il'in, V. P. Maslov, E. I. Moiseev, S. M. Nikol'skii
204
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021